MathSciNet Relay Station
MathSciNet bibliographic data
MR417117 (54 #5177) 12A25 (12A50)
Chowla, S.; Friedlander, J. Class numbers and quadratic residues. Glasgow Math. J. 17 (1976), no. 1, 47–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement